# SDR 2008FA0000763

- Difficulty date: October 8, 2008
- Submitted: November 17, 2008
- Operation: General aviation
- Aircraft: N261GB
- Make and model: Beech C90
- Aircraft serial: LJ1119
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 717
- Condition: Stuck
- Location: Rudder
- Part time: 5,351 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT REPORT OF RUDDER BOOST CONSTANTLY KICKING TO LEFT.  FOUND PN 717 LT SOLENOID VALVE STUCK IN OPEN POSITION.  ALSO FOUND (3) PN AN9181D RUDDER BOOST CONTROL SYSTEM CROSS FITTING CRACKED AND WATER IN SYSTEM.  PURGED WATER FROM SYSTEM AND REPLACED LT SOLENOID VALVE, CRACKED FITTINGS AND SYSTEM FILTER; OPERATIONS NORMAL.  SUSPTECT CONDENSATION OR OTHER SOURCE OF WATER INGESTION INTO SYSTEM THAT CAUSED FREEZING DAMAGE TO COMPONENTS.  (K)
